# SDR CALA2025053005132

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N77582
- Make and model: Boeing 737-9
- Aircraft serial: 43521
- Aircraft time: 2,181 hours, 754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR FWD ENTRY DOOR LIGHT 98KIAS REF MM 05-51-07-210-801 AT GROSS WEIGHT AND SPEED NO HIGH ENERGY STOP CONDITION WAS DETERMINED AND AIRCRAFT IS OK FOR SERVICE. CREW REPORTED AFTER DOOR HANDLE WAS PUT IN FULLY CLOSED POSITION DOOR LIGHT EXTINGUISHED.
